# SDR UIEA2021021100280

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,592 hours, 20,666 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173888
- Part serial: 73A0559
- Condition: Fluctuates
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE AND ON DESCENT OBSERVED OUTFLOW VALVE FLUCTUATING. AUDIBLE FLUCTUATIONS IN PRESSURE AIR FLOW CHANGES. EAR POPPING. VALVE MOVED FROM 3/4 CLOSED TICK TO 1/2 TICK EACH TIME.( REMOVED AND REPLACED #1 AUTO PRESSURE CONTROLLER IAW AMM 21-31-02. OPS CHECK SAT AT THIS TIME. NO FAULTS PRESENT. )
